# SDR CALA2014082892039

- Difficulty date: August 21, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 76,336 hours, 10,658 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL HOT ODOR NEAR SEAT 7G, FOUND SMELL COMING FROM LIGHT ASSEMBLY BALLAST ABOVE SEATS.  REPLACED LIGHT ASSEMBLY ABOVE DOOR 2R FOUND TO BE BAD.  REPLACED ASSEMBLY & ONE EACH LAMPS FWD & AFT OF ASSEMBLY.  OPERATIONS CHECKED GOOD NO SMELL NOTED IAW MM-33-21-01.
